Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Well after a couple of months of ...

Posted Dec 02 2009 4:47pm
Well after a couple of months of sleeping i'm finally in the position to write again. The tablets i'm on are called Mirtazapine and there STRONG, this as you can imagine has had a massive impact on my daily routine. On a good day i was only able to leave the house for a very short time and on a bad day i wasn't able to even to get out of bed. I'm still feeling really weak from them but hopefully i'm through the worst.
After last seeing my consultant in September i'm getting increasingly frustrated with them as my next appointment is on the the 27th of January. I don't mind them taking there time and waiting for any symptoms to develop but i'm becoming increasingly annoyed as i'm still not able to work due to my stomach pains.

Still i'm feeling slightly better and have cheered up quite a bit. it all doesn't seem to be daunting now which can only be a good thing!
Post a comment
Write a comment:

Related Searches